# SDR CA190726027

- Difficulty date: June 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38321
- Condition: Corroded
- Location: Bs 409
- Part time: 47,283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN CORROSION FOUND AT STGR 20 L/R BETWEEN FS409 - FS409+96, SIDE SKIN PANEL P/N 601R38321 & LWR SKIN PANEL P/N 601R38323. (TC# 20190726027)
